# SDR DALA2023052404135

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 83,621 hours, 10,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 TROUBLE CLOSING BOARDING DOOR AT DEPARTURE. CORRECTIVE ACTION: ADJUSTED PANEL AT BOARDING DOOR AND CLOSED DOOR. (4657916)
